ITEM METADATA RECORD
Title: An imbedded family of cubature formulas for n-dimensional product regions
Authors: Cools, Ronald ×
Haegemans, Anny #
Issue Date: 1994
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:51 issue:2 pages:251-262
Abstract: We consider an imbedded family of cubature formulae for n-dimensional fully symmetric product regions. The formula of degree 2m + 1 is based on m + 1 generators. The n-dimensional cube and the n-dimensional space with a Gaussian weight function are studied in detail.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science